# SDR AALA20140325002

- Difficulty date: March 25, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 70,421 hours, 30,674 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GND SPOILER ACTUATOR CASTING IS CRACKED ABOVE THE OTBD END OF THE ACTUATOR FWD MOUNT.  REPLACED GND SPOILER ACTUATOR CASTING.
